On the divergence of the sequence of the partial sums of multiple trigonometric Fourier series
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Theory of functions, Tome 190 (1989), pp. 102-116
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1989_190_a6,
author = {S. V. Konyagin},
title = {On the divergence of the sequence of the partial sums of multiple trigonometric {Fourier} series},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {102--116},
year = {1989},
volume = {190},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1989_190_a6/}
}
TY - JOUR AU - S. V. Konyagin TI - On the divergence of the sequence of the partial sums of multiple trigonometric Fourier series JO - Trudy Matematicheskogo Instituta imeni V.A. Steklova PY - 1989 SP - 102 EP - 116 VL - 190 UR - http://geodesic.mathdoc.fr/item/TM_1989_190_a6/ LA - ru ID - TM_1989_190_a6 ER -
S. V. Konyagin. On the divergence of the sequence of the partial sums of multiple trigonometric Fourier series. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Theory of functions, Tome 190 (1989), pp. 102-116. http://geodesic.mathdoc.fr/item/TM_1989_190_a6/